# SDR M8XA329MXC2

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 2279900001
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COS - WHILE ACCOMPLISHING THE LANDING GEAR INSPECTION PORTION OF THE C-CHECK, MAINTENANCE NOTICED THE LEFT MAIN LANDING GEAR AFT TRUNNION BUSHING WAS MIGRATING.  MAINTENANCE REPLACED THE BUSHING IAW AMM 32-11-01.  CONDUCTED AN OPERATIONAL CHECK IAW AMM 32-10-00.  RESULTS WERE SATISFACTORY.  (M)
